Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 105, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 9, 2016, 6:52 PM CDT for Pawnee County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 6:52 PM CDT (23:52 UTC)
- Expired
- May 9, 2016, 7:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 87 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| May 9, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.0
The text
As transmitted.
304
WUUS54 KTSA 092352
SVRTSA
OKC117-100030-
/O.NEW.KTSA.SV.W.0105.160509T2352Z-160510T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 730 PM CDT
* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARAMEC...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLEVELAND... JENNINGS...
HALLETT... MARAMEC...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3637 9654 3636 9653 3634 9657 3632 9657
3630 9656 3630 9651 3633 9648 3630 9644
3628 9642 3627 9640 3623 9634 3616 9663
3623 9676
TIME...MOT...LOC 2352Z 237DEG 29KT 3622 9666
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
712
WWUS54 KTSA 100002
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT MON MAY 9 2016
OKC117-100030-
/O.CON.KTSA.SV.W.0105.000000T0000Z-160510T0030Z/
PAWNEE OK-
702 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN PAWNEE COUNTY...
AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HALLETT...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLEVELAND... HALLETT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3637 9654 3636 9653 3634 9657 3632 9657
3630 9656 3630 9651 3633 9648 3630 9644
3628 9642 3627 9640 3623 9634 3620 9658
3627 9666
TIME...MOT...LOC 0002Z 237DEG 29KT 3627 9657
HAIL...1.25IN
WIND...60MPH
$$474
WWUS54 KTSA 100009
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT MON MAY 9 2016
OKC117-100030-
/O.CON.KTSA.SV.W.0105.000000T0000Z-160510T0030Z/
PAWNEE OK-
709 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN PAWNEE COUNTY...
AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLEVELAND...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLEVELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3637 9654 3636 9653 3634 9657 3632 9657
3630 9656 3630 9651 3633 9648 3630 9644
3628 9642 3626 9639 3622 9655 3630 9661
TIME...MOT...LOC 0009Z 234DEG 31KT 3631 9651
HAIL...1.00IN
WIND...60MPH
$$895
WWUS54 KTSA 100021
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT MON MAY 9 2016
OKC117-100030-
/O.EXP.KTSA.SV.W.0105.000000T0000Z-160510T0030Z/
PAWNEE OK-
721 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE COUNTY
WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3637 9654 3636 9653 3634 9657 3632 9657
3630 9656 3630 9651 3633 9648 3630 9644
3628 9642 3626 9639 3622 9655 3630 9661
TIME...MOT...LOC 0020Z 237DEG 29KT 3631 9651
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:16 PM CDT, 36 minutes earlier.
Area forecast discussion, May 9, 6:16 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 616 PM CDT MON MAY 9 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR/IFR cigs to develop overnight in sct convection that will move from west to east across the area. After 06z...most convection should be east of the AR TAF sites...however MVFR/IFR cigs to continue into the morning. Drier air/subsidence should result in VFR conditions from late morning through the remainder of the TAF period. && .PREV DISCUSSION... /ISSUED 351 PM CDT MON MAY 9 2016/ DISCUSSION... An upper low was located over the Oklahoma/Texas Panhandles this afternoon along with an associated surface low over Central Kansas. Extending from the surface low was a cold front/dryline across Western Oklahoma to West/Central Texas. Scattered convection had recently begun to develop along/near the dryline as clearing skies have helped to re-destabilize the atmosphere. Also...ahead of the dryline...scattered showers and thunderstorms were developing out ahead of the dryline across Southeast Oklahoma and West Central Arkansas in response to a 40+KT LLJ overtop areas of warm advection. Across the rest of Eastern Oklahoma and Northwest Arkansas...afternoon cloud cover had become scattered allowing for conditions to destabilize again after the morning round of showers and thunderstorms. This will aid in setting up round two of thunderstorms...some of which could become severe across Eastern Oklahoma and Northwest Arkansas. Currently there is a severe thunderstorm watch for Northeast Oklahoma and a tornado watch for Southeast Oklahoma into West Central Arkansas. With afternoon heating...the cap has weakened behind the morning convection allowing for an increasingly unstable atmosphere over the CWA. Elevated thunderstorm activity is expected to continue to develop out ahead of the dryline this afternoon...moving northeast into Northwest Arkansas with a localized large hail/damaging wind gust possible. The main severe potential will be with activity along/near the dryline in Central Oklahoma as it pushes into the CWA over the next couple of hours. Flow over the CWA remains perpendicular to the dryline which should allow for more discrete cells to be possible. This setup interacting with the instability over the CWA will allow for large hail...damaging winds and also a tornado threat to be possible through this evening. Activity along the dryline will continue to move eastward through the CWA this evening as the upper low over the Panhandles shifts eastward. Overnight tonight...the trof axis of the upper low is forecast to move across the CWA around 06z before lifting off to the northeast. As the low lifts northeast...the dryline is expected to become nearly stationary over Central to Northeast Oklahoma with the majority of the thunderstorm potential pushing off to the east into Central Arkansas by 06z. Thus...will carry pops tapering off from west to east during the evening hours with the severe potential weakening late this evening. Tuesday...the dryline is forecast to lose its definition over the region ahead of a wave currently dropping southeast into the Northern Rocky Mountains. With the CWA south of the boundary along with increasing moisture...warmer conditions are expected Tuesday afternoon with highs well into the 80s for much of the region. The warm conditions will continue into Wednesday before the wave over the Rocky Mountain moves into the Northern Plains and pushes a trailing cold front into the CWA Wednesday night. Thus...thunderstorm chances will become possible again Wednesday afternoon and continue Wednesday night ahead of the cold front. At least a limited severe potential looks to be possible with this activity. Northerly upper level flow develops behind the cold front for Thursday and friday helping temperatures to be closer to the seasonal average. Latest model solutions continue to push a secondary cold front south within the northerly upper flow into the CWA for the upcoming weekend. As the front reaches into the region...the upper flow looks to become more zonal and parallel to the front. This could allow for the front to become nearly stationary over the region into the start of the next work week. In response...shower and thunderstorm chances look to again become possible during this time period across the CWA. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...23
Hazardous weather outlook, May 9, 6:00 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT MON MAY 9 2016
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
600 PM CDT MON MAY 9 2016
...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS AFTERNOON AND EVENING
ACROSS SOUTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...ELEVATED TO SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER 630 PM.
AREA AT GREATEST RISK...SOUTH OF HIGHWAY 270 IN SOUTHEAST
OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...AFTER 630 PM.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 5 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
***DANGEROUS TORNADIC SUPERCELLS IN PROGRESS ACROSS SOUTH CENTRAL
OKLAHOMA...WILL MOVE INTO SOUTHEAST OKLAHOMA BY AROUND 7 PM***
SCATTERED SUPERCELLS ARE IN PROGRESS ACROSS SOUTH CENTRAL OKLAHOMA
THIS AFTERNOON. THESE STORMS WILL MOVE GENERALLY TOWARD AND INTO
SOUTHEAST OKLAHOMA BY AROUND 7 PM. THE STORMS HAVE A HISTORY OF
PRODUCING LARGE DAMAGING TORNADOES. THE ENVIRONMENT ACROSS FAR
SOUTHEAST OKLAHOMA WOULD BE FAVORABLE FOR THESE STORMS TO CONTINUE
PRODUCING TORNADOES INTO THE EVENING HOURS.
OTHER STORMS HAVE DEVELOPED ALONG THE DRYLINE ALONG AND TO THE NORTH
OF INTERSTATE 40. THESE STORMS WILL POSE A LARGE HAIL...DAMAGING
WIND AND ISOLATED TORNADO THREAT THROUGH THE EVENING AS THEY MOVE
ACROSS NORTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES RETURN ON WEDNESDAY AS A COLD FRONT SLOWLY
MOVES THROUGH THE AREA. A VERY UNSTABLE AIRMASS WILL DEVELOP
AHEAD OF THE FRONT WEDNESDAY AFTERNOON WITH THE POTENTIAL FOR AN
ADDITIONAL ROUND OF SEVERE WEATHER WEDNESDAY EVENING INTO EARLY
THURSDAY.
ANOTHER COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION OVER
THE WEEKEND. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE
ALONG THE FRONT. HOWEVER....MARGINAL MOISTURE RETURN COULD LIMIT
OVERALL THUNDERSTORM COVERAGE AND SEVERE THREAT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 9, 4:25 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT MON MAY 9 2016
ARZ029-OKZ076-092200-
SEBASTIAN AR-LE FLORE OK-
425 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEBASTIAN AND EAST
CENTRAL LE FLORE COUNTIES UNTIL 500 PM CDT...
AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
HEAVENER RUNESTONE STATE PARK...MOVING NORTHEAST AT 60 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREENWOOD... HEAVENER...
MANSFIELD... HARTFORD...
HUNTINGTON... MIDLAND...
HEAVENER RUNESTONE STATE PARK... WASHBURN...
BURNVILLE... BLOOMER...
PATTERSON... CROSSROADS...
WITCHERVILLE... DAYTON...
MILLTOWN... ARKOLA...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR WEST CENTRAL
ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3494 9439
3495 9441 3493 9443 3493 9445 3477 9445
3476 9448 3490 9462 3532 9411 3514 9405
TIME...MOT...LOC 2124Z 228DEG 51KT 3490 9447
69Special weather statement, May 9, 4:37 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT MON MAY 9 2016
ARZ011-019-020-029-092200-
CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
437 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MADISON...
FRANKLIN...NORTHEASTERN SEBASTIAN AND SOUTHEASTERN CRAWFORD COUNTIES
UNTIL 500 PM CDT...
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF
MULBERRY...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... MULBERRY...
ALTUS... BRANCH...
WIEDERKEHR VILLAGE... PETTIGREW...
CASS... TONEY...
VESTA... WATALULA...
PLEASANT HILL... CRAVENS...
REDDING... LONELM...
JETHRO... BARNES...
PARADISE... TAFT...
PETER PENDER... CECIL...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 24 AND
42.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3577 9370 3548 9371 3542 9380 3541 9381
3529 9400 3544 9415 3586 9363 3576 9353
TIME...MOT...LOC 2135Z 236DEG 42KT 3543 9401
69Special weather statement, May 9, 6:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON MAY 9 2016
OKZ054-100030-
OSAGE OK-
642 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
730 PM CDT...
AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF
PEARSONIA...MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... ELGIN...
HULAH... OSAGE HILLS STATE PARK...
PEARSONIA... BIGHEART...
WAH SHA SHE STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
OKLAHOMA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3700 9601 3681 9600 3665 9641 3675 9650
3700 9628
TIME...MOT...LOC 2342Z 228DEG 30KT 3676 9640Special weather statement, May 9, 6:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 645 PM CDT MON MAY 9 2016 OKZ049-100030- PUSHMATAHA OK- 645 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUSHMATAHA COUNTY UNTIL 730 PM CDT... AT 644 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KELLOND...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... ANTLERS... RATTAN... KOSOMA... SNOW... CLOUDY... KELLOND... MOYERS... OLETA... CORINNE... DELA... FINLEY... SOBOL... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN OKLAHOMA. LAT...LON 3417 9577 3438 9578 3446 9520 3416 9518 TIME...MOT...LOC 2344Z 267DEG 36KT 3425 9567 69
Local storm report, May 9, 6:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 2 SW BOSWELL 34.01N 95.89W
05/09/2016 CHOCTAW OK STORM CHASER
LOTS OF TREE DAMAGE ON PIGEON ROOST ROAD SOUTHWEST OF
BOSWELL. TIME ESTIMATED BY RADAR.
&&
AEJSpecial weather statement, May 9, 6:47 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT MON MAY 9 2016
OKZ049-075-100030-
PUSHMATAHA OK-LATIMER OK-
647 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR LATIMER AND NORTH CENTRAL
PUSHMATAHA COUNTIES UNTIL 730 PM CDT...
AT 647 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
CLAYTON...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURTON... CLAYTON...
RED OAK... HIGGINS...
ROBBERS CAVE STATE PARK... YANUSH...
DAMON... TUSKAHOMA...
SARDIS... PANOLA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3464 9551 3475 9552 3505 9532 3505 9507
3470 9506 3454 9542
TIME...MOT...LOC 2347Z 228DEG 34KT 3467 9542
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:30 PM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| May 8, 11:48 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Okmulgee | 27 min |
| May 9, 12:08 AM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Mayes, Muskogee, Sequoyah, Wagoner | 52 min |
| May 9, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 23 min |
| May 9, 6:12 PM CDT | Tornado Warning | TSA | Choctaw | 48 min |
| May 9, 6:28 PM CDT | Tornado Warning | TSA | Pawnee | 32 min |
| May 9, 6:32 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 28 min |
| May 9, 6:42 PM CDT | Special Weather Statement | TSA | Osage | 48 min |
| May 9, 6:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| May 9, 6:45 PM CDT | Tornado Warning | TSA | Pawnee | 19 min |
| May 9, 6:47 PM CDT | Special Weather Statement | TSA | Latimer | 43 min |
| May 9, 6:53 PM CDT | Tornado Warning | TSA | Choctaw | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.